# SDR ASAA2014050207686

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 412 hours, 141 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT, OVERHEAT ILLUMINATED.  ACFT GROUNDED.  BITE TEST CONTROLLER SHOWS SENSOR FAULT, SWAPPED TO SPARE SENSOR, WINDOW HEAT CHECKED OK, IAW AMM FIM TASK 30-41, 801 & 811.
